TU Darmstadt / ULB / TUbiblio

Energy barriers for flux lines in three dimensions

Drossel, Barbara (1996):
Energy barriers for flux lines in three dimensions.
In: Journal of Statistical Physics, p. 431, 82, (1-2), ISSN 0022-4715, [Online-Edition: http://dx.doi.org/10.1007/BF02189238],
[Article]

Item Type: Article
Erschienen: 1996
Creators: Drossel, Barbara
Title: Energy barriers for flux lines in three dimensions
Language: English
Journal or Publication Title: Journal of Statistical Physics
Volume: 82
Number: 1-2
Divisions: 05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics
Date Deposited: 13 Dec 2010 15:10
Official URL: http://dx.doi.org/10.1007/BF02189238
Identification Number: doi:10.1007/BF02189238
Export:

Optionen (nur für Redakteure)

View Item View Item